# SDR CA050420001

- Difficulty date: April 19, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Cfmint CFM567B22
- System (JASC): 2330 · Entertainment System
- Part: Circuit Breaker
- Part number: BACC18AC5
- Condition: Misinstalled
- Location: Live Tv System
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) CIRCUIT BREAKER, RT ZONE FEED (P6-4 A10) FOR LIVE TV HAD 2 OCCURANCES OF (FOUND POPPED).   MAINTENANCE INVESTIGATION FOUND EVIDENCE THAT SCREWS ON LINE FEED TERMINALS HAD CONTACTED ADJACENT STRUCTURE.  THE CB WAS REPLACED AND SHORTER SCREWS WERE INSTALLED.   Q.C. INITIATED A FLEET CAMPAIGN TO REPLACE ALL -7 SCREWS (AS PROVIDED BY MFG) WITH -5 SCREWS , RECORD ANY DEFECTS FOUND AND RECOMMEND FURTHER ACTION IF NESSESSARY.
